兰州大学机构库 >数学与统计学院
具有非线性传染率和垂直传染结构的SIRS模型的稳定性分析
张洪奎; 肖泽昌; 张丰盘
2008-03-26
Source Publication南阳师范学院学报
Issue3Pages:4-6
Abstract讨论了一类带有非线性传染率和垂直传染结构的SIRS模型,给出了模型的阈值定理,分析了平衡点的稳定性,证明了疾病消除平衡点和地方病平衡点的全局渐进稳定性.
Keyword非线性传染率 垂直传染结构 全局稳定性
Language中文
IRIDCNKI:0036653
Department南阳理工学院;
南阳理工学院;
兰州大学数学与统计学院 河南南阳473000;
河南南阳473000;
甘肃兰州730000
Document Type期刊论文
Identifierhttp://ir.lzu.edu.cn/handle/262010/145518
Collection数学与统计学院
Recommended Citation
GB/T 7714
张洪奎,肖泽昌,张丰盘. 具有非线性传染率和垂直传染结构的SIRS模型的稳定性分析[J]. 南阳师范学院学报,2008(3):4-6.
APA 张洪奎,肖泽昌,&张丰盘.(2008).具有非线性传染率和垂直传染结构的SIRS模型的稳定性分析.南阳师范学院学报(3),4-6.
MLA 张洪奎,et al."具有非线性传染率和垂直传染结构的SIRS模型的稳定性分析".南阳师范学院学报 .3(2008):4-6.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[张洪奎]'s Articles
[肖泽昌]'s Articles
[张丰盘]'s Articles
Baidu academic
Similar articles in Baidu academic
[张洪奎]'s Articles
[肖泽昌]'s Articles
[张丰盘]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[张洪奎]'s Articles
[肖泽昌]'s Articles
[张丰盘]'s Articles
Terms of Use
No data!
Social Bookmark/Share
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.